Show simple item record

dc.contributor.authorRobles-Pérez, Aureliano M.es_ES
dc.contributor.authorRosales González, José Carlos es_ES
dc.date.accessioned2018-03-05T13:34:21Z
dc.date.available2018-03-05T13:34:21Z
dc.date.issued2016-07-19
dc.identifier.citationRobles-Pérez, A.M.; Rosales González, J.C. The genus, the Frobenius number, and the pseudo-Frobenius numbers of numerical semigroups of type two. Proceedings of the Royal Society of Edinburgh. Section A: Mathematics, 146(5): 1081-1090 (2016). [http://hdl.handle.net/10481/49818]es_ES
dc.identifier.issn0308-2105
dc.identifier.issn1473-7124
dc.identifier.urihttp://hdl.handle.net/10481/49818
dc.descriptionThis article has been published in a revised form in "Proceedings of the Royal Society of Edinburgh. Section A: Mathematics" https://doi.org/10.1017S0308210515000840. This version is free to view and download for private research and study only. Not for re-distribution, re-sale or use in derivative works. © copyright Cambridge University Press.en
dc.description.abstractIn this paper we study some questions on numerical semigroups of type two. On the one hand, we investigate the relation between the genus and the Frobenius number. On the other hand, for two fixed positive integers g1, g2, we give necessary and sufficient conditions in order to have a numerical semigroup S such that {g1, g2} is the set of its pseudo-Frobenius numbers and, moreover, we build explicitly families of such numerical semigroups.en_EN
dc.description.sponsorshipBoth of the authors are supported by FQM-343 (Junta de Andalucía), MTM2010-15595 (MICINN, Spain), and FEDER funds. The second author is also partially supported by Junta de Andalucía/Feder grant number FQM-5849.en_EN
dc.language.isoenges_ES
dc.publisherCambridge University Press; Royal Society of Edinburghes_ES
dc.rightsCreative Commons Attribution-NonCommercial-NoDerivs 3.0 License
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/
dc.subjectFrobenius numberen_EN
dc.subjectPseudo-Frobenius numberen_EN
dc.subjectNumerical semigroupsen_EN
dc.subjectGenusen_EN
dc.subjectTypeen_EN
dc.titleThe genus, the Frobenius number, and the pseudo-Frobenius numbers of numerical semigroups of type twoen_EN
dc.typeinfo:eu-repo/semantics/articleen_EN
dc.rights.accessRightsinfo:eu-repo/semantics/openAccessen_EN
dc.identifier.doi10.1017/S0308210515000840


Files in this item

[PDF]

This item appears in the following Collection(s)

Show simple item record

Creative Commons Attribution-NonCommercial-NoDerivs 3.0 License
Except where otherwise noted, this item's license is described as Creative Commons Attribution-NonCommercial-NoDerivs 3.0 License